# SDR SWAA2024052177560

- Difficulty date: April 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 59,235 hours, 35,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 967-987 Rbl17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA ; STIFFENER LOCATED BTWN BS986.5 AND BS967; RBL17' WL 208 HAS CORROSION AROUND DRILL UNDER THE UPPER LEFT FLANGE. (MARKED)<[01] REMOVED AND REPLACED AFT WET AREA STIFFENER P/N 140A9872-10; LOT#1562050-1; AT BS-967 -BS-986; RBL-17; WL 208 IAW SRM 51-40-02-0G-0 AND DWG# 140A9872 REV-A;[02] VERIFIED CORRECTIVE ACTION #1
